Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

doctorlw

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About doctorlw

  • Rank
    New Member
  1. I'll probably get yelled at by others on the forum, but seriously man, you DON'T have to stop drinking. Think about it for a second, you are going in to your derm monthly for blood tests right? Your bloodwork will indicate if you need to stop or not! What I suggest is avoid binge drinking at first, drink at a moderate level. If you blood test comes back OK, great - keep on chugging along. Otherwise, just stop. As for myself, I never even missed a beat on Accutane. This whole "non-drinkin
  2. Nothing will change in week 1, you can expect to see some effects starting halfway through week 2. I recommend Aquaphor instead of typical chapstick though. That stuff just flat out works better.
  3. It takes time... I still got some massive cyst like zits up until recently... I'm about 3.25 months in. They come a lot less frequently as you go on, but definitely are still there in size. 1-2 shots isn't going to elevate your liver levels. I drink close to 50-60 alcoholic drinks a week, have rolled a few times, and done blow quite a few times. My liver levels are all normal. Not saying it's the same for everyone, but 1-2 shots strikes me as extremely unlikely. Stick with it, it's too ear
  4. I have noticed this but I don't think its the product of Accutane. Rather, it's Accutane in combination with your weekend habits. I am dry as hell Sunday through Tuesday because I get so dehyrdated from getting hammered all weekend and not applying moisturizer during that time. Then once I start feeling dry I over-compensate by applying a ton. That's my perception of it at least.
  5. I've spent all day at the beach on Accutane, as well as visited the tanning bed numerous times. I haven't gotten burned a single time. I find it confusing, since I hear this is one of the more common side-effects. I was wondering, how many others are not affected by this particular side effect? And what happened further down the line? Basically, what are others experiences with this? Even though I am not burning, tans don't last very long since I seem to shed skin cells so quickly.
  6. Day 31 - The dry nose is killing me. First side effect that is getting to me. Seems to feel better when outdoors, but horrible inside the office. Other than that, no new blemishes to report. Things are going smoothly.
  7. As far as my experience you'll be fine for a few days... it takes awhile to take effect. Just make sure you have a stockpile of chapstick on hand because when that side effect hits you will need it (and in my case, and what seems to be most cases this is the first side effect). Chapstick has the unfortunate tendency to roll and get lost so you can really be caught in a lot of discomfort if you don't have a ton on hand. Put one on every desk in your apartment / house whatever, you will be happ
  8. So I started lurking on these boards a couple months ago when I first started thinking about Accutane, and I definitely found the logs helpful in terms of what to expect and when to expect it. Now that I have taken it for about a month I think I can start my own log and provide my own experience. I think I can add a unique perspective in my log, since having started taking Accutane I have not curtailed my “hard partying†in the least… so those worried about the health risks of Accutane ca
×